# SDR UIEA2018082901840

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,016 hours, 20,974 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, LT ENG BLEED LIGHT ILLUMINATED, BUT NO EICAS MSG, WENT AWAY. FOLLOWED FIM 36-20 FAULT TREE 804, PERFORMED BITE TEST ON AIR SUPPLY, NO DEFECTS NOTED AT THIS TIME. HPSOV PLACE ON ORDER AS PRECAUTIONARY. P/N 802170-12. VISUALLY INSP HPSOV, NO DEFECT NOTED AT THIS TIME.
